American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C13) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 27 of 27 found      Go to page: 1

[1] Dugald Macpherson and Charles Steinhorn. One-dimensional asymptotic classes of finite structures. Trans. Amer. Math. Soc. 360 (2008) 411-448. MR 2342010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Joel Berman and PawełM. Idziak. Generative complexity in algebra. Memoirs of the AMS 175 (2005) MR 2130585.
Book volume table of contents   

[3] Csaba Szabó and Vera Vértesi. The complexity of the word-problem for finite matrix rings. Proc. Amer. Math. Soc. 132 (2004) 3689-3695. MR 2084092.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jason P. Bell and Stanley N. Burris. Asymptotics for logical limit laws: When the growth of the components is in an RT class. Trans. Amer. Math. Soc. 355 (2003) 3777-3794. MR 1990173.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Stanley N. Burris. The case $\alpha = 0$. Math. Surveys Monogr. 86 (2000) 195-199.
Book volume table of contents   
View Article: PDF

[6] Stanley N. Burris. First-order limit laws. Math. Surveys Monogr. 86 (2000) 217-231.
Book volume table of contents   
View Article: PDF

[7] Stanley N. Burris. Background from analysis. Math. Surveys Monogr. 86 (2000) 127-141.
Book volume table of contents   
View Article: PDF

[8] Stanley N. Burris. The case $0 < \alpha < \infty $. Math. Surveys Monogr. 86 (2000) 201-216.
Book volume table of contents   
View Article: PDF

[9] Stanley N. Burris. Density and partition sets. Math. Surveys Monogr. 86 (2000) 45-73.
Book volume table of contents   
View Article: PDF

[10] Stanley N. Burris. Background from analysis. Math. Surveys Monogr. 86 (2000) 3-16.
Book volume table of contents   
View Article: PDF

[11] Stanley N. Burris. Counting functions and fundamental identities. Math. Surveys Monogr. 86 (2000) 17-43.
Book volume table of contents   
View Article: PDF

[12] Stanley N. Burris. The case $0 < \rho < 1$. Math. Surveys Monogr. 86 (2000) 87-102.
Book volume table of contents   
View Article: PDF

[13] Stanley N. Burris. Density and partition sets. Math. Surveys Monogr. 86 (2000) 159-194.
Book volume table of contents   
View Article: PDF

[14] Stanley N. Burris. The case $\rho = 1$. Math. Surveys Monogr. 86 (2000) 75-86.
Book volume table of contents   
View Article: PDF

[15] Stanley N. Burris. Monadic second-order limit laws. Math. Surveys Monogr. 86 (2000) 103-123.
Book volume table of contents   
View Article: PDF

[16] Stanley N. Burris. Counting functions and fundamental identities. Math. Surveys Monogr. 86 (2000) 143-157.
Book volume table of contents   
View Article: PDF

[17] Stanley N. Burris. Number Theoretic Density and Logical Limit Laws. Math. Surveys Monogr. 86 (2000) MR MR1800435.
Book volume table of contents   

[18] Pawel M. Idziak. A Characterization of Finitely Decidable Congruence Modular Varieties . Trans. Amer. Math. Soc. 349 (1997) 903-934. MR 1407702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] F. R. K. Chung and R. L. Graham. Quasi-random set systems . J. Amer. Math. Soc. 4 (1991) 151-196. MR 1077279.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Tomasz Łuczak and Joel Spencer. When does the zero-one law hold? . J. Amer. Math. Soc. 4 (1991) 451-468. MR 1102581.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Saharon Shelah and Joel Spencer. Zero-one laws for sparse random graphs . J. Amer. Math. Soc. 1 (1988) 97-115. MR 924703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Ph. G. Kolaitis, H. J. Prömel and B. L. Rothschild. $K\sb {l+1}$-free graphs: asymptotic structure and a $0$-$1$ law . Trans. Amer. Math. Soc. 303 (1987) 637-671. MR 902790.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Douglas N. Hoover. Probabilities on models of universal sentences . Proc. Amer. Math. Soc. 98 (1986) 294-297. MR 854036.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Ph. G. Kolaitis, H.-J. Prömel and B. L. Rothschild. Asymptotic enumeration and a 0-1 law for $m$-clique free graphs. Bull. Amer. Math. Soc. 13 (1985) 160-162. MR 799802.
Abstract, references, and article information   
View Article: PDF

[25] James F. Lynch. Probabilities of first-order sentences about unary functions . Trans. Amer. Math. Soc. 287 (1985) 543-568. MR 768725.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Gurevič. Equational theory of positive numbers with exponentiation . Proc. Amer. Math. Soc. 94 (1985) 135-141. MR 781071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] S. Tulipani. On the universal theory of classes of finite models . Trans. Amer. Math. Soc. 284 (1984) 163-170. MR 742418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 27 of 27 found      Go to page: 1